| Catalog Number |
Y523H |
| Medical Device Problem Code |
Device Contaminated During Manufacture or Shipping (2969)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information was requested, and the following was obtained: could you please confirm the lot number of the products involved? y523, monocryl, lot: tmmkrd, expiration: 2028-10-31 was the sterility of the device compromised? no.Please describe the sterile packaging: washers in the sterile package in two.Were there any issues with the seal of the sterile packaging? no.Are there any tears holes in the sterile packaging? no.Attempts are being made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.H6: component code: g07002: device not returned.Related events captured via: 2210968-2024-03935.
Event or Problem Description
It was reported that patient underwent an unknown procedure on an unknown date in march 2024, and suture was used.During the procedure, there were metal washers found within the suture packaging on two different suture packages.They opened the rest of the box.Case was completed with like device.No patient harm was reported.Further information has been requested.
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 5/7/2024.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.